DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10632

Title: Global stability of the rotational motion of a rigid body containing moving masses
Authors: El-Gohary, Awad
Keywords: Lyapunov function
Issue Date: 2001
Publisher: International Journal of Non-Linear Mechanics,
Citation: Volume 36, Issue 4, June 2001, Pages 663-669
Abstract: In this work we have studied the problem of global asymptotic stability of the rotational motion of a rigid body with the help of moving point masses, using the Lyapunov function. The control forces leading to the rotational motion are determined. The conditions for global asymptotic stability of this motion are used to obtain the control law as non-linear functions of the phase coordinates of the system. Some of special cases of the studied problem are investigated.
URI: http://hdl.handle.net/123456789/10632
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
42.docx12.15 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback